flashes/sparks in vision/ feeling of poor circulation/hoshimoto's
I have hoshimoto's. After childbirth shot from hypo to hyper for a while, now hypo again. Within limits with meds.
I have had progressive floaters/flashes/sparks/zig zag lights etc. They occur daily. Now visual noise(snow) is very evident to me in dim light.
Went to eye doc who feels may have MS. I had brain MRI ten months ago that read I had one lesion most commonly associated with microvascular disease or sequela to migraines. Eye doc says that is interesting and shows a definite problem. My eyes upon examination are fine... so thinking neurological.
I have what feels like to be circulation problems...easy bruising, little dots that look like clots that appear on my legs.
I have been taking aspirin a day and sparks/flashes have significantly lessened. Does this scream circulation problem? Is that what I should persue?
Also, around time started aspirin was diagnosed with ear infection and started antibiotics. Does this sound related at all?
Thank you very much for your time.
its sounds like you have what is called an aura headache,the symptoms include; visual,flashing lights,wavy lines spots partial loss of sight. zig zag lines,blurry vision ext, It's a migrane (migraine) with out pain it only affects your sight talk with you eye doctor about it,
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.